# SDR AALA20030092

- Difficulty date: January 22, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, L2 DOOR EMERGENCY EXIT LIGHT UNDER EXIT SIGN INOPERATIVE.  RECONNECTED L2 DOOR EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
